ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community

ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community (http://www.addforums.com/forums/index.php)
-   General Medication Discussion (http://www.addforums.com/forums/forumdisplay.php?f=258)
-   -   Developing food allergies or GI issues? (http://www.addforums.com/forums/showthread.php?t=153925)

matk_23 11-24-13 04:59 AM

Developing food allergies or GI issues?
 
Hello, I along with several people I know have developed food intolerance's, allergies, or GI issues since starting stimulant ADHD medication. I have some ideas as to how this has occurred. However, I want to see if there are a lot others that have run into the same problem and if they found a way to fix it. Any information on this topic please share. Even if you don't have answers, but still have developed allergies or GI issues since starting the medication still post something in here. It will help me get a better idea how common of an occurrence this is.

someothertime 11-24-13 05:59 AM

Re: Developing food allergies or GI issues?
 
What medication and what do you define as allergy?

matk_23 11-25-13 04:29 AM

Re: Developing food allergies or GI issues?
 
Quote:

Originally Posted by someothertime (Post 1572831)
What medication and what do you define as allergy?

In my case it was adderall. I have become allergic to a lot of foods that never gave me problems in the past. It also messes with my stomach and digestion in general.

davinci10 11-25-13 08:47 AM

Re: Developing food allergies or GI issues?
 
I remember when I was on Ritalin I would feel loss of appetite and when I was on 40mg straterra (non-stimulant) drug I felt hand tremor and 60mg upset stomach and nauseatic feeling for the a few days.

What are GI issues?


All times are GMT -4. The time now is 06:30 PM.

Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums